# SDR SWAA2019052833104

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 7,822 hours, 3,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: 65659733
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE COVER BRACKET LOOSE.  SECURED MOUNTING SCREW REF AMM.
